The existence of higher logarithms
Compositio Mathematica, Volume 100 (1996) no. 3, pp. 247-276.
@article{CM_1996__100_3_247_0,
     author = {Hain, Richard M.},
     title = {The existence of higher logarithms},
     journal = {Compositio Mathematica},
     pages = {247--276},
     publisher = {Kluwer Academic Publishers},
     volume = {100},
     number = {3},
     year = {1996},
     zbl = {0860.19004},
     mrnumber = {1387666},
     language = {en},
     url = {http://www.numdam.org/item/CM_1996__100_3_247_0/}
}
TY  - JOUR
AU  - Hain, Richard M.
TI  - The existence of higher logarithms
JO  - Compositio Mathematica
PY  - 1996
DA  - 1996///
SP  - 247
EP  - 276
VL  - 100
IS  - 3
PB  - Kluwer Academic Publishers
UR  - http://www.numdam.org/item/CM_1996__100_3_247_0/
UR  - https://zbmath.org/?q=an%3A0860.19004
UR  - https://www.ams.org/mathscinet-getitem?mr=1387666
LA  - en
ID  - CM_1996__100_3_247_0
ER  - 
%0 Journal Article
%A Hain, Richard M.
%T The existence of higher logarithms
%J Compositio Mathematica
%D 1996
%P 247-276
%V 100
%N 3
%I Kluwer Academic Publishers
%G en
%F CM_1996__100_3_247_0
Hain, Richard M. The existence of higher logarithms. Compositio Mathematica, Volume 100 (1996) no. 3, pp. 247-276. http://www.numdam.org/item/CM_1996__100_3_247_0/

1 Beilinson, A.: Higher regulators and values of L-functions of curves, Func. Anal. and its Appl. 14 (1980), 116-118. | MR | Zbl

2 Beilinson, A.: Notes on absolute Hodge cohomology in Applications of Algebraic K-Theory to Algebraic Geometry and Number Theory, Contemporary Math. 55, part I, Amer. Math. Soc., Providence, 1986, 35-68. | MR | Zbl

3 Beilinson, A., Macpherson, R., and Schechtman, V.: Notes on motivic cohomology, Duke Math. J. 54 (1987), 679-710. | MR | Zbl

4 Bloch, S.: Higher regulators, Algebraic K-theory, and zeta functions of elliptic curves, unpublished manuscript, 1978.

5 Carlson, J. and Hain, R.: Extensions of Variations of Mixed Hodge Structure, Théorie de Hodge, Luminy, Juin, 1987, Astérisque no. 179-180, 39-65. | MR | Zbl

6 Dupont, J.: The dilogarithm as a characteristic class for flat bundles, J. Pure and App. Alg. 44 (1987), 137-164. | MR | Zbl

7 Falk, M. and Randell, R.: The lower central series of a fiber-type arrangement, Invent. Math. 82 (1985), 77-88. | MR | Zbl

8 Gelfand, I., Goresky, M., Macpherson, R., and Serganova, V.: Geometries, convex polyhedra and Schubert cells, Advances in Math. 63 (1987), 301-316. | MR | Zbl

9 Goncharov, G.: Geometry of configurations, polylogarithms and motivic cohomology, Advances in Math. 114 (1995), 197-318. | MR | Zbl

10 Goncharov, A.: Explicit construction of characteristic classes, Advances in Soviet Math. 16 (1993), 169-210. | MR | Zbl

11 Hain, R.: Algebraic cycles and extensions of variations of mixed Hodge structure, Proc. Symp. Pure Math. 53 (1993), 175-221. | MR | Zbl

12 Hain, R.: Classical polylogarithms, in Motives, Proc. Symp. Pure Math., to appear. | MR | Zbl

13 Hain, R. and Macpherson, R.: Higher Logarithms, Ill. J. Math. 34 (1990), 392-475. | MR | Zbl

14 Hain, R. and Yang, J.: Real Grassmann polylogarithms and Chern classes, Math. Annalen, to appear. | Zbl

15 Hain, R. and Zucker, S.: Unipotent variations of mixed Hodge structure, Invent. Math. 88 (1987), 83-124. | MR | Zbl

16 Hanamura, M. and Macpherson, R.: Geometric construction of polylogarithms, Duke Math. J. 70 (1993), to appear. | MR | Zbl

17 Hanamura, M. and Macpherson, R.: Geometric construction of polylogarithms, II, preprint, 1993. | MR | Zbl

18 Kohno, T.: Séries de Poincaré-Kozul associée aux groupes de tresse pure, Invent. Math. 82 (1985), 57-75. | MR | Zbl

19 Yang, J.: Algebraic K-groups of number fields and the Hain-MacPherson trilogarithm, Ph.D. Thesis, University of Washington, 1991.